# SDR UIEA2013122200613

- Difficulty date: December 22, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 43,435 hours, 5,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 105170
- Condition: Failed
- Location: Cabin
- Part time: 841 hours, 65 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE LT UPPER DECK DOOR ESCAPE LIGHT BATTERY FAILED OPERATIONAL CHECK.  REPLACED LT UPPER DECK ESCAPE LIGHT BATTERY PACK IAW AMM 33-51-04.  OPERATIONS CHECKED GOOD.
